# SDR DALA2015022101520

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RIBS AT VERTICAL STABILIZER L/E STA ZFS 23.500 AND STA ZFS 17.656. CRACKED RIBS WERE REPAIRED IAW SRM 55-02, FIG 27.
